Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 172, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 7, 2024, 8:58 PM EDT for 5 counties in Georgia. It was in force for 47 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2024, 8:58 PM EDT (00:58 UTC)
- Expired
- Jul 7, 2024, 9:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties DeKalb County, GA, Gwinnett County, GA, Newton County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 61 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:59 PM EDT | TSTM WND DMG | 2 Se Stone Mountain, GA | Tree down on Navarre Court at intersection of Navarre Drive. |
| Jul 7, 9:00 PM EDT | TSTM WND DMG | 2 Ene Panthersville, GA | Corrects previous tstm wnd dmg report from 2 ENE Panthersville. Powerlines down across road on Springside Ln. |
| Jul 7, 9:00 PM EDT | TSTM WND DMG | 2 Ene Panthersville, GA | Tree down across road on Springside Ln. |
| Jul 7, 9:00 PM EDT | TSTM WND DMG | 2 Ese Avondale Estates, GA | Tree down across road at intersection of Redan Rd and Holcombe Rd. |
| Jul 7, 9:05 PM EDT | TSTM WND DMG | 2 Se Avondale Estates, GA | Tree down across road on 3500 block of Maryvale Dr. |
| Jul 7, 9:10 PM EDT | TSTM WND DMG | 1 Wsw Snapfinger, GA | Tree down across road at intersection of Magnolia Path and Oakleaf Cove. |
| Jul 7, 9:15 PM EDT | TSTM WND DMG | 1 Sw Snapfinger, GA | Tree down across road at intersection of Dogwood Farm Rd and Lehigh Blvd. |
| Jul 7, 9:32 PM EDT | TSTM WND DMG | 2 E Snapfinger, GA | Tree down on Timor Trail at the intersection of Timor Terrace. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2300 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
336 WUUS52 KFFC 080058 SVRFFC GAC089-135-217-247-297-080145- /O.NEW.KFFC.SV.W.0172.240708T0058Z-240708T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 858 PM EDT Sun Jul 7 2024 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Rockdale County in north central Georgia... Southern DeKalb County in north central Georgia... South central Gwinnett County in north central Georgia... West central Walton County in north central Georgia... Northwestern Newton County in north central Georgia... * Until 945 PM EDT. * At 858 PM EDT, a severe thunderstorm was located over Redan, or near Decatur, moving east at 15 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Conyers, Covington, Snellville, Loganville, Clarkston, Stone Mountain, Avondale Estates, Oxford, Lithonia, Porterdale, Walnut Grove, Pine Lake, Belvedere Park, Lakeview Estates, Candler-Mcafee, Georgia International Horse Park, Tucker, Mountain Park, Belmont, and Arabia Mountain. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && LAT...LON 3385 8425 3383 8382 3356 8387 3367 8429 TIME...MOT...LOC 0058Z 279DEG 15KT 3375 8419 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
1 follow-up statement
831
WWUS52 KFFC 080137
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
937 PM EDT Sun Jul 7 2024
GAC135-297-080145-
/O.CAN.KFFC.SV.W.0172.000000T0000Z-240708T0145Z/
Gwinnett GA-Walton GA-
937 PM EDT Sun Jul 7 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GWINNETT AND
WEST CENTRAL WALTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
&&
LAT...LON 3379 8426 3378 8408 3375 8403 3378 8400
3377 8396 3373 8389 3357 8392 3367 8429
TIME...MOT...LOC 0135Z 279DEG 15KT 3373 8400
$$
GAC089-217-247-080145-
/O.CON.KFFC.SV.W.0172.000000T0000Z-240708T0145Z/
Rockdale GA-DeKalb GA-Newton GA-
937 PM EDT Sun Jul 7 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR ROCKDALE...SOUTHERN DEKALB AND NORTHWESTERN NEWTON COUNTIES...
At 935 PM EDT, a severe thunderstorm was located over Lakeview
Estates, or near Conyers, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Conyers, Avondale Estates, Lithonia, Pine Lake, Lakeview Estates,
Belvedere Park, Candler-Mcafee, Georgia International Horse Park,
Almon, Milstead, Belmont, Arabia Mountain, Big Haynes Creek Park,
Redan, Panthersville, Snapfinger, Gum Creek, and Scottdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3379 8426 3378 8408 3375 8403 3378 8400
3377 8396 3373 8389 3357 8392 3367 8429
TIME...MOT...LOC 0135Z 279DEG 15KT 3373 8400
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:56 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 7, 7:56 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 756 PM EDT Sun Jul 7 2024 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 227 PM EDT Sun Jul 7 2024 Key Messages: - Diurnal convection continues to be the norm for the short term. Severe storms are not expected. - Heat index values will hit triple digits again Monday, but are expected to remain below Heat Advisory criteria. Morning cloud cover was slow to improve today, lingering into the early afternoon hours in some locations. This cover prohibited early convective development, though over south Georgia and the northeast GA, storms were quick to make up for it. Storms are expected to remain subsevere, but with PWs above 2 inches, could include heavy downpours. The state remains sandwiched between low pressure to the east, and Tropical Storm Beryl to the west, and will remain so through the short term period. Tropical moisture continues to filter into the state by way of southerly flow, contributing to those high PWs and warm dew points. The hot and muggy conditions continue to fuel the afternoon storm activity, and a few hours of likely PoPs are expected both today and Monday. There is some uncertainty with late evening activity tonight. CAMs are indicating possibility of a mass of storms developing over northeast Georgia late this afternoon to early evening and barreling southeastward along the greater Georgia-South Carolina state border through the wee morning hours Monday. Should this materialize, in addition to the lightning, expect main concerns will be strong winds and heavy rain. Could not rule out severe wind gusts. Rainfall rates of 1-2 inches per hour or more are possible, and could lead to localized flooding or flash flooding. 31 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 227 PM EDT Sun Jul 7 2024 The most notable change for the long term is the infiltration of drier air in the wake of Beryl. As Beryl gets swept up into the trough over the eastern CONUS, the cut off low over the western Atlantic will help steer the system well to our north. This northward shift in the track of the low has undercut our overall rainfall totals through the long term period compared to previous forecasts. Forecast PWATs have also trended down through the week and are now hovering closer to 1.5-2.0" with the highest PWATs situated across far southeastern Georgia. As a result, QPF through the period is now between a quarter of an inch to an inch of rain, with the highest totals in southeast Georgia and the northeast Georgia mountains. Locally higher amounts will be possible in any storms throughout the week. Tuesday still looks to be the most active day of the forecast period with numerous showers and thunderstorms in the forecast. While the relatively drier airmass (at least by July standards) enters the forecast area from the northwest Wednesday, the broad troughing aloft and a boundary bifurcating the forecast area will provide support for diurnal activity in the form of isolated to scattered coverage of storms through the end of the work week. In the absence of any appreciable shear, severe weather is not expected at this time though a few storms could become strong producing gusty winds and frequent lightning. The relatively drier air won't help cool temperatures off (max daily temperatures are still forecast to reach the low to mid 90s), however, it will help limit widespread triple digit heat index values across the area through the weekend. A few locations along and south of the I-85 corridor will still see uncomfortable triple digit heat index values through Saturday. KAB && .AVIATION... (00Z TAFS) Issued at 736 PM EDT Sun Jul 7 2024 SHRA/TSRA still continuing across the area mainly North and South of the ATL area. There have been some isolated storms in the ATL area with PDK being the only airport taking a direct hit from one of the storms. CSG has seen some and AHN may see a storm in the next hour or two. These storms are expected to diminish as the sun sets with mostly clear skies expected overnight. Will see some IFR and maybe some LIFR ceilings move in just before sunrise Mon. These ceilings should diminish by 14-15z and expecting another round of SHRA/TSRA Mon afternoon. Wins expected to mainly out of the SE to SW at 10kt or less. Will see some stronger gust in and around any convective activity. //ATL Confidence...00Z Update... Confidence high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 74 94 / 60 60 30 50 Atlanta 75 93 75 94 / 40 60 30 50 Blairsville 68 88 69 89 / 50 70 30 60 Cartersville 72 95 74 95 / 30 60 20 50 Columbus 76 95 76 95 / 40 60 20 50 Gainesville 73 92 74 92 / 60 60 20 50 Macon 75 93 74 94 / 40 60 20 50 Rome 74 96 75 95 / 30 50 20 50 Peachtree City 73 93 74 94 / 40 60 30 50 Vidalia 76 92 76 93 / 40 60 20 70 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...31 LONG TERM....KAB AVIATION...01
Hazardous weather outlook, Jul 7, 12:24 PM EDT, 8 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1224 PM EDT Sun Jul 7 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1224 PM EDT Sun Jul 7 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are again expected today, especially during the afternoon and evening hours. Locally heavy rainfall that could lead to isolated flash flooding concerns will be the primary threat along with frequent lightning. Heat index values up to 105 degrees will be possible this afternoon, especially in portions of central Georgia. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered thunderstorms will continue each day through Saturday. Coverage of storms will generally be maximized during the afternoon and evening hours each day. The risk for severe weather remains low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jul 7, 8:19 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
819 PM EDT Sun Jul 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Tstm Wnd Dmg 3 SE Murrayville 34.38N 83.88W
07/07/2024 Hall GA Public
Tree down at Walnut Grove Way and Blue Sky
Ct.
&&Special weather statement, Jul 7, 8:23 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
823 PM EDT Sun Jul 7 2024
GAZ022-032>034-080100-
North Fulton GA-Cobb GA-Forsyth GA-Gwinnett GA-
823 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of southwestern
Forsyth, northeastern Cobb, west central Gwinnett and northeastern
Fulton Counties through 900 PM EDT...
At 823 PM EDT, a strong thunderstorm was over Roswell, or near
Mountain Park, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Peachtree Corners, Mountain Park, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Milton, Duluth, Berkeley Lake, and Sweat Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3397 8416 3397 8445 3407 8447 3407 8442
3411 8442 3411 8440 3412 8439 3412 8437
3413 8436 3418 8420
TIME...MOT...LOC 0023Z 258DEG 8KT 3404 8438
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 8:39 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
839 PM EDT Sun Jul 7 2024
GAZ014-021-022-080115-
Dawson GA-Cherokee GA-Forsyth GA-
839 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of northeastern
Cherokee, northwestern Forsyth and south central Dawson Counties
through 915 PM EDT...
At 839 PM EDT, a strong thunderstorm was over Lathemtown, or 9 miles
east of Canton, moving east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cumming, Ball Ground, Free Home, Matt, Drew, Union Hill, Hollis
Lathem Reservoir, Holbrook, Lathemtown, Ducktown, and Hightower.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3442 8414 3418 8410 3417 8426 3419 8426
3419 8433 3417 8436 3417 8440 3434 8442
3438 8427 3438 8426 3439 8426
TIME...MOT...LOC 0039Z 263DEG 11KT 3427 8433
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 8:42 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
842 PM EDT Sun Jul 7 2024
GAZ034-045-046-080115-
Rockdale GA-DeKalb GA-Gwinnett GA-
842 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of north central
Rockdale, southern DeKalb and southwestern Gwinnett Counties through
915 PM EDT...
At 842 PM EDT, a strong thunderstorm was over Pine Lake, or near
Decatur, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Decatur, Clarkston, Stone Mountain, Avondale Estates, Lithonia, Pine
Lake, Lakeview Estates, Belvedere Park, Candler-Mcafee, North
Decatur, Druid Hills, Mountain Park, Belmont, Redan, Scottdale,
Panthersville, East Lake, Gresham Park, and Snapfinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3369 8432 3380 8431 3385 8406 3368 8403
TIME...MOT...LOC 0042Z 263DEG 11KT 3379 8422
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 8:50 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
850 PM EDT Sun Jul 7 2024
GAZ023-034-080115-
Hall GA-Gwinnett GA-
850 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of northeastern
Gwinnett and southwestern Hall Counties through 915 PM EDT...
At 850 PM EDT, a strong thunderstorm was over Sugar Hill, or 8 miles
north of Lawrenceville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lawrenceville, Duluth, Sugar Hill, Suwanee, Buford, Flowery Branch,
Dacula, Rest Haven, Buford Dam-Lake Lanier Parks, Lake Lanier
Islands, and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3418 8385 3392 8391 3400 8413 3403 8412
3405 8410 3407 8411 3410 8411 3411 8410
3412 8410 3418 8406
TIME...MOT...LOC 0049Z 281DEG 2KT 3408 8403
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 7, 8:55 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
855 PM EDT Sun Jul 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Tstm Wnd Dmg 2 NW Braselton 34.12N 83.78W
07/07/2024 Jackson GA Public
Tree down at 1100 block of Ednaville Rd.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:10 PM EDT | Special Weather Statement | FFC | DeKalb | 35 min |
| Jul 7, 8:23 PM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Jul 7, 8:39 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Jul 7, 8:42 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 5 hr |
| Jul 7, 8:42 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jul 7, 8:50 PM EDT | Special Weather Statement | FFC | Gwinnett | 25 min |
| Jul 7, 9:20 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Jul 7, 9:57 PM EDT | River Flood Warning | FFC | DeKalb | 5 hr |
| Jul 7, 10:07 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Jul 7, 10:07 PM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Jul 7, 10:15 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jul 7, 10:40 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Jul 7, 10:44 PM EDT | River Flood Warning | FFC | DeKalb | 53 min |
| Jul 7, 10:45 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Jul 8, 3:36 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 50 more | 16 hr |
| Jul 8, 2:49 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Jul 8, 2:54 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Jul 8, 3:34 PM EDT | Special Weather Statement | FFC | Schley | 26 min |
| Jul 8, 3:43 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Jul 8, 3:53 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 8, 4:03 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 27 min |
| Jul 8, 4:19 PM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| Jul 8, 4:47 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jul 8, 4:58 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Jul 8, 5:26 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 34 min |
| Jul 8, 5:57 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Jul 8, 6:01 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jul 8, 6:08 PM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Jul 8, 6:29 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jul 8, 6:44 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach | 31 min |
| Jul 8, 7:57 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Jul 8, 7:59 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.